# SDR FOTR20170419095

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N470VX
- Make and model: Boeing 737-400
- Aircraft serial: 25429
- Aircraft time: 59,365 hours, 28,901 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6936600U1
- Condition: Cracked
- Location: Bs 277
- Part time: 59,365 hours, 28,901 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT SIDE FRAME BS 277 AND STR 10R FWD SIDE CLIP CRACKED (NDT VERIFIED)
